This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I take 150mgs of Luvox daily and was taking 50mgs of Trazodone daily at night for a couple of months to help me sleep. I recently stopped taking my Trazodone as I have been sleeping with no problem. I have not been in therapy for about one month and need to return but have no one to ask: what can happen when one discontinues taking his/her medication cold turkey? What are the dangers? Can there be side effects? Can stopping taking only 50mgs of Trazodone a day cause problems? I believe I'm experiencing side effects but am not sure. Why is it necessary to slowly go off of medications? Should I go back on Trazodone and stop with supervision?
okay to discontinue Trazodone just as you have. no need to go back unless you are having trouble sleeping. Usually want to wean off drugs that effect the brain because of the possibility of seizures, but that is not a problem here.
I take 75 mg of Trazadone every night in order to sleep. I have tried to go off of it before, cold turkey, with my doctor's approval and I did not experience side effects. If you feel you are experiencing some, you could just cut the 50 in half for a few days. I would think that would be such a small amount that it wouldn't cause side effects.
I take Effexor and when you go off of that it the side effects are miserable! Even tapering slowing causes misery for me. So you may be experiencing withdrawal from Trazadone when I never did.
Does anyone know if Paxil and buspar can be taken together? I'm on paxil for anxiety and either can't ween off it or my symptoms return - the withdrawl (withdrawal) sysmptoms sound similar to my anxiety symptoms. I'd like to take buspar for a couple weeks while weening off paxil again.
I was recently taken off lithium cold turkey. I had a major manic reaction and developed severe dehydration. I also left the hospital too soon where they were suppose to be watching me. Was it wise to go off this medicine so suddenly? I am back on it and am afraid to go off it again.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.
We're in the process of updating our system during which our trackers and health tools will not be available. We are doing our best to finish this update quickly. They should become available by 6:00 p.m. PST